MAUDE Adverse Event Report: ZOLL CIRCULATION AUTOPULSE® RESUSCITATION MODEL 100; CARDIAC CHEST COMPRESSOR

ZOLL CIRCULATION AUTOPULSE® RESUSCITATION MODEL 100; CARDIAC CHEST COMPRESSOR
Model Number MODEL 100
Medical Device Problem Code Visual Prompts will not Clear (2281)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 07/13/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reported complaint of "ua 7 (discrepancy between load 1 and load 2 too large)" on the autopulse platform ((b)(4)) was confirmed during power on and data archive review.The load sensing system has detected a weight/load imbalance on one of the load cell.It was determined that the root cause was due to a defective load cell as a result of an aging component.To remedy the issue, the load cell was replaced.The ap platform was tested and as expected, it passed all functional tests and ready for clinical use.No physical damage observed on the ap platform during visual inspection.The autopulse platform is a reusable device and was manufactured in march 2008.The device has been operating for over 10 years and has exceeded its expected serviceable life of 5 years.Initial functional testing could not be performed due to ua 7 (discrepancy between load 1 and load 2 too large) displayed upon platform power on.Thus, confirming the reported complaint.During archive data review, error message ua 7 (discrepancy between load 1 and load 2 too large) was identified.Thus, confirming the reported complaint.Historical complaints were reviewed for service information related to the reported complaint and there was no previous history of complaint reported for autopulse serial number (b)(4).
 
Event or Problem Description
As reported, during product training, the user's autopulse platform ((b)(4)) displayed user advisory - ua 07 (discrepancy between load 1 and load 2 too large) error message.The users were unable to clear the error message.A zoll sale representative went on-site and attempted to run a simulation on a mannequin but without success.No patient involvement.

Brand Name
AUTOPULSE® RESUSCITATION MODEL 100
Common Device Name
CARDIAC CHEST COMPRESSOR
Manufacturer (Section D)
ZOLL CIRCULATION
2000 ringwood ave.
san jose CA 95131
MDR Report Key7760187
Report Number3010617000-2018-00808
Device Sequence Number1230754
Product Code DRM
UDI-Device Identifier00849111000314
UDI-Public00849111000314
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K112998
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/07/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMODEL 100
Device Catalogue Number8700-0700-02-66
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/20/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/13/2018
Initial Report FDA Received Date08/07/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1